# SDR AALA201701069017

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 12,085 hours, 1,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LEFT SIDE SEAT ROW 3 EMERGENCY LIGHT HARNESS FROM WALL TO SEAT IS DAMAGED.   DAMAGED HARENESS AND CABLES REPLACED.
